# SDR JR2R20220425108

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 16,732 hours, 9,938 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 17062642604
- Condition: Cracked
- Location: Zone 300
- Part time: 9,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONETAL STAG FWD RIBS 11 AND 12 CRACKED
